Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 173-186 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

In This Volume T N O A. ABSTRACTS IN PERSIAN Vol.13, No.2. IJMSI. 2018; 13 (2) :173-186
URL: http://ijmsi.ir/article-1-1513-en.html
Abstract:  
Please see the full text contains the Pesian abstracts for this volume.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb